# SDR DLM88962599

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 21D101
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED, LAV SMOKE ALARM ON F/O SIDE WENT OFF AND WOULD NOT STOP.  SMELLED SMOKE LATER, REPORTED IT SMELLED ELECTRICAL.  INSPECTED RIGHT AFT LAV, NOTHING FOUND.  REPLACED SMOKE  DETECTOR, WATER SEPARATOR BAGS AND PERFORMED CROSS OVER DUCT BURNOUT PROCEDURE PER M/M 36-10-00 PG 507 TO 508, RAN PACKS AND ALL CHECKS OK.
